# SDR SWIA2019091346311

- Difficulty date: August 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 38,926 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS847.00 RBL9 POST, LBL9 POST AND LBL27 POST WERE GOUGED AND DAMAGED UPON REMOVAL OF AFT SILL ANGLE AND PRESSURE BOXES. (C-CHECK) RO: 09/12/2019 REPAIRED POSTS AT FS847.00 RBL9, LBL9 AND LBL 27 IAW REO.
